Keflex and Diarrhea
Keflex® (cephalexin) can cause several side effects, including diarrhea. Keflex has been extensively studied in clinical trials, and this was one of the most common side effects of the drug in both adults and children. If problems such as diarrhea do occur, in most cases, they are minor and either require no treatment or are easily treated by you or your healthcare provider.
However, if while taking Keflex you experience severe, watery diarrhea or bloody stools, notify your doctor right away. Because there is no way for your doctor to know beforehand if you will have problems with a medicine that you have never tried, let him or her know if you develop anything "just does not seem right." It may not be a side effect, but your doctor will be able to diagnose and treat the problem.
(Click Keflex Side Effects for a more in-depth look at diarrhea and Keflex. This article also discusses the clinical studies that have been done on this medication, including a detailed list of common and potentially serious side effects.)